Annals of Mathematical Modeling

Journal TitleAnnals of Mathematical Modeling 
ISSN7215-7822
DOI PrefixPrefix 10.26486 by
Editor in ChiefSharidan Shafie
PublisherResearch and Social Study Institute
Frequency2 issues per year
Citation AnalysisGoogle Scholar || Garuda

Annals of Mathematical Modeling is a peer-reviewed open-access journal which publishes educational research articles in mathematics education. Every submitted manuscript will be reviewed by at least two peer-reviewers using double-blind review method.

This journal is published biannually

For author interested in submitting the manuscript, kindly ­register yourself. The author guidelines can be viewed it here, and the manuscript template can be downloaded here

Already have a Username/Password for Annals of Mathematical Modeling go to login


Journal Homepage Image

Announcements

 

Call For Paper

 

Annals of Mathematical Modeling is a peer-reviewed open-access journal. by Research and Social Study Institute (ReSSI). Before submission please make sure that your paper is prepared using the journal paper Template AMM.

Forthcoming publication schedules which are still open for submission is Vol 1 No 1 2019.

FREE OF CHARGE.

 
Posted: 2019-08-22
 
More Announcements...

Vol 2, No 1 (2020)

Table of Contents

Articles

Aisha Awais, (Department of Mathematics, Preston University Islamabad, Pakistan )
10.33292/amm.v2i1.64 Abstract views : 16
Noorehan Yaacob, (Department of Mathematical Sciences, Faculty of Science, Universiti Teknologi Malaysia Malaysia)
Faridah Mustapha, (Department of Mathematical Sciences, Faculty of Science, Universiti Teknologi Malaysia Malaysia)
10.33292/amm.v2i1.65 Abstract views : 26
Harsharanjit Kaur, ( )
Kwan Eu Leong, ( )
10.33292/amm.v2i1.67 Abstract views : 35
Wahyu Widada, (Universitas Bengkulu Indonesia)
Dewi Herawaty, (Universitas Bengkulu Indonesia)
Wayan Gede, (Dinas Pendidikan Seluma Indonesia)
Khatibul Umam Zaid Nugroho, (Program Doktor Pendidikan, Universitas Bengkulu Indonesia)
Abdurrobbil Falaq Dwi Anggoro, (Universitas Bengkulu Indonesia)
Shadaqnas Dewarif Tri Anggoro, (SMA N 5 Kota Bengkulu Indonesia)
10.33292/amm.v2i1.69 Abstract views : 24
Suzarina Ahmed Sukri, (Department of Mathematical Sciences, Faculty of Science, Universiti Teknologi Malaysia Malaysia)
Yeak Su Hoe, (Department of Mathematical Sciences, Faculty of Science, Universiti Teknologi Malaysia Malaysia)
Taufiq Khairi Ahmad Khairuddin, (UTM Centre for Industrial and Applied Mathematics (UTM CIAM), Faculty of Science, Universiti Teknologi Malaysia Malaysia)
10.33292/amm.v2i1.70 Abstract views : 24